I’m a 23 year old male. I am just starting to notice thinning in the temple region and a slight recession of my hairline. At the advice of my dermatologist, I am taking .5 mg of propecia daily. I’ve been taking it for 3 months. I will eventually move to 1 mg if side effects are a non issue.
So far, I am not experiencing any of the horror stories I’ve read about concerning loss of libido, gynecomastia, ED, etc. In fact, it is quite the opposite. What I am experiencing is premature ejaculation!
I’ve never experienced this before. Actually, I was the extreme opposite prior to propecia. This is a little embarrassing, doc! Any suggestions?
I don’t think I’ve met anyone who complained about experiencing premature ejaculation from Propecia (finasteride). I don’t see anything in the medical literature about it either, based on a few quick searches. It’s easy for people to pin random side effects onto finasteride, such as too much sensitivity, too little sensitivity, premature ejaculation, no ejaculation, etc, etc.
If you believe all the “horror stories”, and you are psychologically affected by it, sometimes you may end up experiencing everything you read about. The power of suggestion can be very strong. My suggestion is to follow up with your doctor.